# SDR IPXA12M73826

- Difficulty date: May 10, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 87,883 hours, 14,941 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LT WING FIXED L/E COMPT BEADED DOUBLER CRACKED BETWEEN XOS 537-2676 TO 542.  REPAIRED LT WING FIXED L/E COMPT BEADED DOUBLER BETWEEN XOS537-2676 TO XOS542 REF EO MD11-5730-42916-D.
